On Dirchlet's series satisfying Riemann's functional equation.
Inventiones mathematicae, Tome 117 (1994) no. 1, pp. 361-372
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1994__117_1_144219,
author = {Marvin I. Knopp},
title = {On {Dirchlet's} series satisfying {Riemann's} functional equation.},
journal = {Inventiones mathematicae},
pages = {361--372},
year = {1994},
volume = {117},
number = {1},
zbl = {0816.11032},
url = {http://geodesic.mathdoc.fr/item/IM_1994__117_1_144219/}
}
Marvin I. Knopp. On Dirchlet's series satisfying Riemann's functional equation.. Inventiones mathematicae, Tome 117 (1994) no. 1, pp. 361-372. http://geodesic.mathdoc.fr/item/IM_1994__117_1_144219/